Academic Commons

Articles

Abnormal Spontaneous Eye Movements as Initial Presentation of Organophosphate Poisoning

De Lima Teixeira, Igor; Garcia Zanati Bazan, Silmeia; Schelp, Arthur Oscar; Luvizutto, Gustavo Jose; De Lima, Fabricio Diniz; Bazan, Rodrigo

Background: Atypical ocular bobbing may result from an intentional poisoning from an organophosphate compound.

Phenomenology Shown: The patient exhibited conjugated, slow, arrhythmic, unpredictable eye movements in all directions, diagnosed as atypical ocular bobbing.

Educational Value: This is a rare, well-documented, clinically relevant case for medical students for correct diagnosis and appropriate treatment of organophosphate intoxication.

Files

Also Published In

Title
Tremor and Other Hyperkinetic Movements
DOI
https://doi.org/10.7916/D80865WS

More About This Work

Academic Units
Center for Parkinson's Disease and Other Movement Disorders
Published Here
November 22, 2017
Academic Commons provides global access to research and scholarship produced at Columbia University, Barnard College, Teachers College, Union Theological Seminary and Jewish Theological Seminary. Academic Commons is managed by the Columbia University Libraries.